# SDR ASAA0180259

- Difficulty date: September 8, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105610
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING PREFLIGHT CHECK, FOUND EMERGENCY TRACK LIGHTS FROM ROW 1 TO 3 INOPERATIVE.  RECONNECTED LIGHT MODULE.  LIGHTS THEN OPERATED NORMALLY.  (M)
